MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INNOVIAN CRITICAL CARE; PATIENT DATA MANAGEMENT SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INNOVIAN CRITICAL CARE; PATIENT DATA MANAGEMENT SYSTEM
Catalog Number MS20026
Medical Device Problem Codes No Apparent Adverse Event (3189); Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.H3 other text : ongoing.
 
Event or Problem Description
It was reported that a nurse was attempting to document an administered medication dose to a specific patient record but noticed after entering the information into the innovian system that the information was recorded for a different patient instead.It was verified that only the recording of information went wrong; the patients have received correct medications.
 
Additional Manufacturer Narrative
Device logs were provided however, they were corrupted and could not be opened.Therefore, investigation could not be performed, and root cause could not be determined.Note that that the innovian solution suite (including innovian critical care and innovian perioperative care) reached the end of service (eos) january 31, 2020, and end of life (eol) december 31, 2021.Additionally, the instructions for use for innovian critical care cautions users that it is not to be used for patient monitoring or diagnostic purposes.Always refer to the primary source of clinical data.A query of the complaint database show this as an isolated case.
 
Event or Problem Description

Brand Name
INNOVIAN CRITICAL CARE
Common Device Name
PATIENT DATA MANAGEMENT SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784470587
MDR Report Key18452151
Report Number1220063-2024-00001
Device Sequence Number7155103
Product Code MHX
UDI-Device Identifier04049098049801
UDI-Public04049098049801
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS20026
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2023
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown